Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 191, NWS St. Louis, MO

May 8, 20244 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 8, 2024, 6:12 PM CDT for 4 counties in Missouri. It was in force for 63 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 6:12 PM CDT (23:12 UTC)
Expired
May 8, 2024, 7:15 PM CDT
In force
63 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Iron County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 6:17 PM CDTHAIL 1.253 S Caledonia, MOReport from mPING: Half Dollar (1.25 in.).
May 8, 6:38 PM CDTHAIL 11 S Farmington, MOReport from mPING: Quarter (1.00 in.).
May 8, 6:42 PM CDTHAIL 1.251 Ene Farmington, MOPenny to half dollar sized hail in Farmington.
May 8, 6:48 PM CDTHAIL 24 E Farmington, MOCorrects previous hail report from 4 E Farmington. Social media report with photo. Time/location approximate, augmented using radar.
May 8, 6:48 PM CDTHAIL 25 E Farmington, MOCorrects previous report from 4 E Farmington. Social media report with photo. Time approximate, augmented using radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 10:29 AM CDTTornado WatchSPC8 hr
May 8, 4:42 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

387 
WUUS53 KLSX 082312
SVRLSX
MOC093-186-187-221-090015-
/O.NEW.KLSX.SV.W.0191.240508T2312Z-240509T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
612 PM CDT Wed May 8 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Iron County in southeastern Missouri...
  Southern Ste. Genevieve County in southeastern Missouri...
  Southeastern Washington County in east central Missouri...
  St. Francois County in southeastern Missouri...

* Until 715 PM CDT.

* At 611 PM CDT, a severe thunderstorm was located over Belleview,
  moving east at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Farmington, Bismarck, Park Hills, Pilot Knob, Iron Mountain Lake,
  St. Mary, Belleview, Womac, Knob Lick, Iron Mountain, Weingarten,
  Coffman, Leadington, Caledonia, Granite, Minnith, Libertyville, Doe
  Run, River Aux Vases, and Belgrade.

This includes Interstate 55 in Missouri between exits 141 and 143.
 
This also includes St. Joe State Park, Hawn State Park, Elephant
Rocks State Park, and Missouri Mines Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern and east central Missouri.

&&

LAT...LON 3778 9088 3797 8994 3796 8992 3793 8998
      3787 8994 3783 8999 3764 9015 3764 9053
      3760 9101
TIME...MOT...LOC 2311Z 258DEG 40KT 3771 9075 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
5 follow-up statements
662 
WWUS53 KLSX 082328
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
628 PM CDT Wed May 8 2024

MOC093-221-082338-
/O.CAN.KLSX.SV.W.0191.000000T0000Z-240509T0015Z/
Iron MO-Washington MO-
628 PM CDT Wed May 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IRON AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern and east central Missouri.

&&

LAT...LON 3783 9064 3797 8994 3796 8992 3793 8998
      3787 8994 3783 8999 3764 9015 3765 9065
TIME...MOT...LOC 2328Z 258DEG 35KT 3774 9057 

$$

MOC186-187-090015-
/O.CON.KLSX.SV.W.0191.000000T0000Z-240509T0015Z/
Ste. Genevieve MO-St. Francois MO-
628 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES...

At 628 PM CDT, a severe thunderstorm was located near Bismarck,
moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Farmington, Bismarck, Park Hills, Iron Mountain Lake, St. Mary,
Womac, Knob Lick, Iron Mountain, Weingarten, Coffman, Leadington,
Minnith, Libertyville, Doe Run, and River Aux Vases.

This also includes St. Joe State Park, Hawn State Park, and Missouri
Mines Historic Site.
 
This includes Interstate 55 in Missouri between exits 141 and 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern and east central Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3783 9064 3797 8994 3796 8992 3793 8998
      3787 8994 3783 8999 3764 9015 3765 9065
TIME...MOT...LOC 2328Z 258DEG 35KT 3774 9057 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
900 
WWUS53 KLSX 082339
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
639 PM CDT Wed May 8 2024

MOC186-187-090015-
/O.CON.KLSX.SV.W.0191.000000T0000Z-240509T0015Z/
Ste. Genevieve MO-St. Francois MO-
639 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN STE. GENEVIEVE AND SOUTHWESTERN ST. FRANCOIS COUNTIES...

At 639 PM CDT, a severe thunderstorm was located over Farmington,
moving east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Farmington, Park Hills, St. Mary, Weingarten, Coffman, Leadington,
Libertyville, Doe Run, River Aux Vases, and Minnith.

This also includes St. Joe State Park, Hawn State Park, and Missouri
Mines Historic Site.
 
This includes Interstate 55 in Missouri between exits 141 and 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3783 9057 3797 8994 3796 8992 3793 8998
      3787 8994 3783 8999 3772 9008 3768 9053
TIME...MOT...LOC 2339Z 258DEG 40KT 3777 9041 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
239 
WWUS53 KLSX 082346
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
646 PM CDT Wed May 8 2024

MOC186-187-090015-
/O.CON.KLSX.SV.W.0191.000000T0000Z-240509T0015Z/
Ste. Genevieve MO-St. Francois MO-
646 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN STE. GENEVIEVE AND SOUTH CENTRAL ST. FRANCOIS
COUNTIES...

At 646 PM CDT, a severe thunderstorm was located near Coffman, moving
east at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters report half dollar sized hail in 
         Farmington, MO.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Farmington, Park Hills, St. Mary, Weingarten, Coffman, Leadington,
Libertyville, River Aux Vases, and Minnith.

This also includes Hawn State Park.
 
This includes Interstate 55 in Missouri between exits 141 and 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3797 8994 3796 8992 3793 8998 3787 8994
      3783 8999 3772 9008 3769 9044 3785 9048
TIME...MOT...LOC 2346Z 258DEG 40KT 3779 9031 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
396 
WWUS53 KLSX 082355
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
655 PM CDT Wed May 8 2024

MOC187-090005-
/O.CAN.KLSX.SV.W.0191.000000T0000Z-240509T0015Z/
St. Francois MO-
655 PM CDT Wed May 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. FRANCOIS
COUNTY IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern Missouri.

&&

LAT...LON 3780 9036 3789 9030 3797 8994 3796 8992
      3793 8998 3787 8994 3783 8999 3772 9008
      3771 9025
TIME...MOT...LOC 2355Z 258DEG 40KT 3781 9019 

$$

MOC186-090015-
/O.CON.KLSX.SV.W.0191.000000T0000Z-240509T0015Z/
Ste. Genevieve MO-
655 PM CDT Wed May 8 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN STE. GENEVIEVE COUNTY...

At 655 PM CDT, a severe thunderstorm was located over Coffman, moving
east at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
St. Mary, Weingarten, Coffman, River Aux Vases, and Minnith.

This also includes Hawn State Park.
 
This includes Interstate 55 in Missouri between exits 141 and 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3780 9036 3789 9030 3797 8994 3796 8992
      3793 8998 3787 8994 3783 8999 3772 9008
      3771 9025
TIME...MOT...LOC 2355Z 258DEG 40KT 3781 9019 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BSH
897 
WWUS53 KLSX 090012
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
712 PM CDT Wed May 8 2024

MOC186-090020-
/O.EXP.KLSX.SV.W.0191.000000T0000Z-240509T0015Z/
Ste. Genevieve MO-
712 PM CDT Wed May 8 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STE. GENEVIEVE COUNTY
WILL EXPIRE AT 715 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for southwestern
Illinois...and southeastern Missouri.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
St Louis.

&&

LAT...LON 3780 9036 3789 9030 3797 8994 3796 8992
      3793 8998 3787 8994 3783 8999 3772 9008
      3771 9025
TIME...MOT...LOC 0010Z 258DEG 40KT 3784 9000 

$$

Britt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:47 PM CDT, 2 hours 25 minutes earlier. Its key messages:

  • Scattered strong to severe thunderstorms will persist through early this evening. All hazards are expected: large hail, damaging winds, isolated tornadoes, as well as flash flooding.
  • A period of much needed calmer weather and cooler temperatures is expected to end the week and continue through the weekend.
Area forecast discussion, May 8, 3:47 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
347 PM CDT Wed May 8 2024

.KEY MESSAGES...

- Scattered strong to severe thunderstorms will persist through
  early this evening. All hazards are expected: large hail,
  damaging winds, isolated tornadoes, as well as flash flooding.

- A period of much needed calmer weather and cooler temperatures is
  expected to end the week and continue through the weekend.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 344 PM CDT Wed May 8 2024

(Late This Afternoon Through Tonight)

As of 3 pm, outflow from the activity continues to sink south and
extends from just north of Springfield, MO to just south of
Carbondale, IL. The warm sector along and south of the boundary
remains quite unstable with MU CAPEs in excess of 3000 J/kg, ML
lapse rates of 7-8C/km and 0-6km bulk shear 50-60kts. Also, the
ongoing activity, over far southeastern sections of CWA, has
congealed into a line with embedded supercells, while further west,
in NWS Springfield's area, discrete supercells are forming along
the outflow boundary. These storms will slide east northeast
moving into the southern portions of the CWA by 21z. Therefore,
there remains a tornado threat as well as large hail possible.
North of the outflow boundary, could see scattered strong to
severe storms with the main threat being large hail.

Otherwise, as the surface low over NE OK lifts northeastward it will
drag a cold front eastward through the forecast area, with the
precipitation tapering off from west to east. The front will exit
the region by 05z Thursday.

Still some concern for isolated flash flooding as some storms may
train over the area, especially south of I-70. So will not make any
adjustments to the Flash Flood watch at this time.

Lows tonight will be in the low 50s to low 60s.

(Thursday through Thursday Night)

On Thursday, a secondary shortwave/cold front on the backside of the
system will slide southeast through the region. So expect increasing
clouds, especially north of I-70. Otherwise, there will be enough
moisture and weak instability to generate scattered showers and a
few thunderstorms over portions of northeast Missouri and west
central Illinois late morning through early evening. Otherwise,
highs on Thursday will be near normal in the upper 60s to upper 70s.
Lows Thursday night will be in the upper 40s to low 50s.

Byrd
&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 344 PM CDT Wed May 8 2024

Cooler and drier weather through the rest of the work week and
into the weekend. Beyond that, upper level trough over the western
CONUS will begin to lift out towards the region with chances of
showers and storms late on Sunday through mid week. Still a lot of
timing, strength and location differences among the ensembles and
deterministic models, so stuck with the latest NBM solution.
Temperatures will moderate through the period with highs in the
mid 70s to low 80s.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1252 PM CDT Wed May 8 2024

Severe storms staying south of TAF sites at this time, but could
see storms move through St. Louis metro area TAFs between 18z and
00z Thursday. For KCOU and KJEF, just kept vicinity shower/storm
mention through the afternoon hours. With the stronger storms
could see brief periods of MVFR ceilings and visibilities,
otherwise VFR flight conditions.

By this evening as cold front moves through, winds will veer to
the southwest to west by 05z Thursday at KCOU and KJEF and by 07z
Thursday at KUIN and St. Louis metro area TAF sites. Also, wrap
around MVFR ceilings will move into KUIN by 03z Thursday and
persist through the remainder of the forecast period.

Winds will pickup by mid morning from the northwest with gusts up
to 25 kts at times.

Byrd

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until midnight CDT tonight for Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
     Moniteau MO-Osage MO-Reynolds MO-Saint Francois MO-Saint
     Louis City MO-Saint Louis MO-Sainte Genevieve MO-Washington
     MO.

IL...Flood Watch until midnight CDT tonight for Monroe IL-Randolph IL-
     Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, May 8, 3:58 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
358 PM CDT Wed May 8 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-092100-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
358 PM CDT Wed May 8 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Scattered strong to severe thunderstorms are expected through early
this evening. All severe weather hazards are possible including
large hail, damaging winds, and a few tornadoes.

Training thunderstorms will be capable of producing locally heavy
rainfall and flash flooding. A Flood Watch has been issued for
portions of southeastern Missouri and southwestern Illinois.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a chance of thunderstorms for parts of the area from late
Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report occurrences of large hail, wind
damage and tornadoes to NWS St. Louis.

Byrd

In the hours before

Local storm report, May 8, 5:39 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
539 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     Hail             4 SW Potosi             37.90N 90.84W
05/08/2024  E1.75 Inch       Washington         MO   CO-OP Observer

            Hail rapidly changed from quarter to golf
            ball sized hail.

&&

LSJ
Local storm report, May 8, 5:40 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
540 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Hail             2 W Shiloh              38.55N 89.94W
05/08/2024  M1.00 Inch       St. Clair          IL   Other Federal

            Air Force Forecaster in Belleville.

&&

Britt
Local storm report, May 8, 5:41 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
541 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             1 ESE Mascoutah         38.50N 89.79W
05/08/2024  E1.00 Inch       St. Clair          IL   Emergency Mngr

            Reports of quarter sized hail in Mascoutah.

&&

LSJ
Local storm report, May 8, 6:05 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
605 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     Flash Flood      1 NNW Potosi            37.95N 90.79W
05/08/2024                   Washington         MO   Amateur Radio

            Richeson Road and Colvine Ave are
            underwater. Water is flowing and depth is
            unknown.

&&

LSJ
Local storm report, May 8, 6:07 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
607 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Non-Tstm Wnd Dmg 2 SSW Mineral Point     37.91N 90.74W
05/08/2024                   Washington         MO   Amateur Radio

            Tree down blocking road at New Diggins Rd
            and Cook Subdivision Rd.

&&

LSJ
Local storm report, May 8, 6:09 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
609 PM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     Tstm Wnd Gst     Bloomsdale              38.01N 90.22W
05/08/2024  M65 MPH          Ste. Genevieve     MO   Broadcast Media

            Media reports 60 to 70 mph wind gust in
            Bloomsdale.

&&

LSJ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 3:01 AM CDTFlood WatchLSXCole, Crawford, Franklin, Gasconade, Iron, Jefferson and 9 more19 hr
May 8, 9:13 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau47 min
May 8, 9:55 AM CDTSevere Thunderstorm WarningLSXCole, Osage50 min
May 8, 10:25 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage65 min
May 8, 10:49 AM CDTAreal Flood AdvisoryLSXCole, Moniteau, Osage3 hr
May 8, 10:53 AM CDTRiver Flood WarningLSXCole, Osage4 days
May 8, 10:58 AM CDTTornado WarningLSXCrawford, Franklin, Gasconade47 min
May 8, 11:27 AM CDTAreal Flood AdvisoryLSXCrawford, Franklin, Gasconade8 min
May 8, 11:27 AM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Jefferson48 min
May 8, 11:35 AM CDTFlash Flood WarningLSXCrawford, Franklin, Gasconade3 hr
May 8, 11:35 AM CDTTornado WarningLSXCrawford, Franklin, Washington40 min
May 8, 11:37 AM CDTRiver Flood WarningLSXCole45 hr
May 8, 12:11 PM CDTTornado WarningLSXFranklin, Jefferson, Washington49 min
May 8, 12:20 PM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Saint Louis, Washington28 min
May 8, 12:48 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis, Washington3 hr
May 8, 12:56 PM CDTTornado WarningLSXJefferson, Sainte Genevieve49 min
May 8, 1:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXJefferson, Sainte Genevieve, Saint Francois47 min
May 8, 1:14 PM CDTRiver Flood WarningLSXOsage33 hr
May 8, 1:21 PM CDTRiver Flood WarningLSXCrawford, Washington33 hr
May 8, 1:29 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Francois, Washington61 min
May 8, 1:36 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois, Washington39 min
May 8, 1:55 PM CDTTornado WarningLSXSainte Genevieve50 min
May 8, 2:00 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve60 min
May 8, 2:27 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois33 min
May 8, 2:44 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr
May 8, 3:15 PM CDTAreal Flood AdvisoryLSXSainte Genevieve, Saint Francois3 hr
May 8, 4:24 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCrawford55 min
May 8, 4:35 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington40 min
May 8, 4:42 PM CDTRiver Flood WarningLSXJefferson61 hr
May 8, 4:54 PM CDTSevere Thunderstorm WarningLSXWashington51 min
May 8, 5:00 PM CDTSevere Thunderstorm WarningLSXJefferson29 min
May 8, 5:13 PM CDTFlash Flood WarningLSXJefferson4 hr
May 8, 5:30 PM CDTSevere Thunderstorm WarningLSXSaint Francois, Washington45 min
May 8, 5:34 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds41 min
May 8, 5:50 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve40 min
May 8, 6:05 PM CDTAreal Flood AdvisoryLSXCrawford, Jefferson, Sainte Genevieve, Saint Francois, Washington3 hr
May 8, 6:08 PM CDTTornado WarningLSXSainte Genevieve52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.